# SDR UPS97224896

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, REPEAT GRIP, UPON ROTATION EMER EXIT LIGHT FELL FROM SOCKET ABOVE MAIN CABIN ENTRANCE.  REFER TO LOG PAGE 966096, ITEM NR 1 WILL NOT REMAIN SECURE IN SOCKET.  LIGHT INOP UPON INSP.  REPAIR FOR CYCLE IAW EO B727-3350-8620-A.
